Good filtrations of symmetric algebras and strong F-regularity of invariant subrings

Mitsuyasu Hashimoto

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

In this paper, we prove that a linear action of a reductive group on a polynomial ring with good filtrations over a field of characteristic p > 0 yields a strongly F-regular (in particular, Cohen-Macaulay) invariant subring. The strongly F-regular property of some known examples of invariant subrings, such as the coordinate rings of Schubert varieties in Grassmannians, are recovered. A similar result over a field of characteristic zero is also proved.

Original languageEnglish
Pages (from-to)605-623
Number of pages19
JournalMathematische Zeitschrift
Volume236
Issue number3
Publication statusPublished - Mar 2001
Externally publishedYes

Fingerprint

Symmetric Algebra
Subring
Filtration
Regularity
Schubert Varieties
Invariant
Grassmannian
Cohen-Macaulay
Reductive Group
Polynomial ring
Ring
Zero

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Good filtrations of symmetric algebras and strong F-regularity of invariant subrings. / Hashimoto, Mitsuyasu.

In: Mathematische Zeitschrift, Vol. 236, No. 3, 03.2001, p. 605-623.

Research output: Contribution to journalArticle

@article{3d1b7f7826cf4584986572af51909c8e,
title = "Good filtrations of symmetric algebras and strong F-regularity of invariant subrings",
abstract = "In this paper, we prove that a linear action of a reductive group on a polynomial ring with good filtrations over a field of characteristic p > 0 yields a strongly F-regular (in particular, Cohen-Macaulay) invariant subring. The strongly F-regular property of some known examples of invariant subrings, such as the coordinate rings of Schubert varieties in Grassmannians, are recovered. A similar result over a field of characteristic zero is also proved.",
author = "Mitsuyasu Hashimoto",
year = "2001",
month = "3",
language = "English",
volume = "236",
pages = "605--623",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Good filtrations of symmetric algebras and strong F-regularity of invariant subrings

AU - Hashimoto, Mitsuyasu

PY - 2001/3

Y1 - 2001/3

N2 - In this paper, we prove that a linear action of a reductive group on a polynomial ring with good filtrations over a field of characteristic p > 0 yields a strongly F-regular (in particular, Cohen-Macaulay) invariant subring. The strongly F-regular property of some known examples of invariant subrings, such as the coordinate rings of Schubert varieties in Grassmannians, are recovered. A similar result over a field of characteristic zero is also proved.

AB - In this paper, we prove that a linear action of a reductive group on a polynomial ring with good filtrations over a field of characteristic p > 0 yields a strongly F-regular (in particular, Cohen-Macaulay) invariant subring. The strongly F-regular property of some known examples of invariant subrings, such as the coordinate rings of Schubert varieties in Grassmannians, are recovered. A similar result over a field of characteristic zero is also proved.

UR - http://www.scopus.com/inward/record.url?scp=0035634444&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035634444&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0035634444

VL - 236

SP - 605

EP - 623

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 3

ER -